# SDR SIMA200924301SUP

- Difficulty date: October 22, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 11,652 hours, 10,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 74935
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 11,652 hours, 10,333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, ROWS NUMBERED 1-3 EMERGENCY LIGHTS AND SERVICE DOOR OVERHEAD LIGHT WERE FOUND TO BE INOPERABLE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 2 BATTERY AND CHARGER IAW 33-700-19 MANUAL.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
